Alert archive / Florida / Wind Advisories in 2020
Wind Advisory 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Sep 19, 2020, 2:29 AM EDT for Camden County, Glynn County, Georgia; Duval County, Flagler County, Nassau County, Florida. It took effect at Sep 19, 2020, 10:00 AM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2020, 2:29 AM EDT (06:29 UTC)
- In effect from
- Sep 19, 2020, 10:00 AM EDT
- Expired
- Sep 21, 2020, 8:00 PM EDT
- In force
- 58 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 13 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
721 WWUS72 KJAX 190629 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 229 AM EDT Sat Sep 19 2020 FLZ124-125-133-138-GAZ154-166-192100- /O.NEW.KJAX.WI.Y.0008.200919T1400Z-200921T2200Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Coastal Glynn-Coastal Camden- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Palm Coast, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 229 AM EDT Sat Sep 19 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT MONDAY... * WHAT...Northeast winds 20 to 30 mph with peak wind gusts of 40 to 50 mph expected. * WHERE...In Georgia, Coastal Glynn and Coastal Camden Counties. In Florida, Coastal Nassau, Coastal Duval, Coastal St. Johns and Coastal Flagler Counties. * WHEN...From 10 AM this morning to 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
8 follow-up statements
258 WWUS72 KJAX 192046 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 446 PM EDT Sat Sep 19 2020 GAZ154-166-192200- /O.CAN.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/ Coastal Glynn-Coastal Camden- Including the cities of Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 446 PM EDT Sat Sep 19 2020 ...WIND ADVISORY IS CANCELLED... Breezy northeast winds will continue through Sunday but winds will generally remain below wind advisory conditions with a few gusts around 35 mph. $$ FLZ124-125-133-138-201030- /O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 446 PM EDT Sat Sep 19 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Northeast winds 15 to 25 mph with gusts of 40 mph. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
987 WWUS72 KJAX 200613 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 213 AM EDT Sun Sep 20 2020 GAZ154-166-202100- /O.EXB.KJAX.WI.Y.0008.200920T1600Z-200921T2200Z/ Coastal Glynn-Coastal Camden- Including the cities of Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 213 AM EDT Sun Sep 20 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT MONDAY... * WHAT...Northeast winds increasing to 20 to 30 mph with peak wind gusts of 40 to 50 mph at times through Monday. * WHERE...Coastal Glynn and Coastal Camden Counties. * WHEN...From noon today to 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ124-125-133-138-202100- /O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 213 AM EDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Northeast winds increasing to 25 to 35 mph with peak wind gusts of 45 to 55 mph at times through Monday. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
475 WWUS72 KJAX 200710 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 310 AM EDT Sun Sep 20 2020 FLZ025-032-033-037-038-202100- /O.EXA.KJAX.WI.Y.0008.200920T1600Z-200921T2200Z/ Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler- Including the cities of Normandy, Ortega, Riverside, San Marco, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, Carraway, Palatka, Bunnell, Espanola, and Andalusia 310 AM EDT Sun Sep 20 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT MONDAY... * WHAT...Northeast winds increasing to 20 to 30 mph with peak wind gusts of 40 to 50 mph at times through Monday. * WHERE...Inland Duval, Clay, Inland St. Johns, Putnam and Inland Flagler Counties. * WHEN...From noon today to 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ124-125-133-138-202100- /O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 310 AM EDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Northeast winds increasing to 25 to 35 mph with peak wind gusts of 45 to 55 mph at times through Monday. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ GAZ154-166-202100- /O.CON.KJAX.WI.Y.0008.200920T1600Z-200921T2200Z/ Coastal Glynn-Coastal Camden- Including the cities of Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 310 AM EDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT MONDAY... * WHAT...Northeast winds increasing to 20 to 30 mph with peak wind gusts of 40 to 50 mph at times through Monday. * WHERE...Coastal Glynn and Coastal Camden Counties. * WHEN...From noon today to 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
183 WWUS72 KJAX 202015 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 415 PM EDT Sun Sep 20 2020 FLZ025-032-033-037-038-GAZ154-166-210000- /O.EXT.KJAX.WI.Y.0008.000000T0000Z-200921T0000Z/ Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler- Coastal Glynn-Coastal Camden- Including the cities of Normandy, Ortega, Riverside, San Marco, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 415 PM EDT Sun Sep 20 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds increasing to 20 to 30 mph with peak wind gusts of 35 to 45 mph at times through this evening. * WHERE...Coastal Glynn and Coastal Camden Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ124-125-133-138-210900- /O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 415 PM EDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Northeast winds increasing to 25 to 35 mph with peak wind gusts of 40 to 50 mph at times through Monday. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
214 WWUS72 KJAX 210006 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 806 PM EDT Sun Sep 20 2020 FLZ025-032-033-037-038-GAZ154-166-210115- /O.EXP.KJAX.WI.Y.0008.000000T0000Z-200921T0000Z/ Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler- Coastal Glynn-Coastal Camden- Including the cities of Normandy, Ortega, Riverside, San Marco, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 806 PM EDT Sun Sep 20 2020 ...WIND ADVISORY HAS EXPIRED... $$ FLZ124-125-133-138-210900- /O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 806 PM EDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
958 WWUS72 KJAX 210619 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 219 AM EDT Mon Sep 21 2020 FLZ124-125-133-138-212100- /O.EXT.KJAX.WI.Y.0008.000000T0000Z-200922T0000Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 219 AM EDT Mon Sep 21 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
838 WWUS72 KJAX 211851 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 251 PM EDT Mon Sep 21 2020 FLZ124-125-133-138-220000- /O.CON.KJAX.WI.Y.0008.000000T0000Z-200922T0000Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 251 PM EDT Mon Sep 21 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
310 WWUS72 KJAX 220010 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 810 PM EDT Mon Sep 21 2020 FLZ124-125-133-138-220115- /O.EXP.KJAX.WI.Y.0008.000000T0000Z-200922T0000Z/ Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 810 PM EDT Mon Sep 21 2020 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 19, 1:35 AM EDT, 54 minutes earlier.
Area forecast discussion, Sep 19, 1:35 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
135 AM EDT Sat Sep 19 2020
.AVIATION...
[Through 06Z Sunday]
Widespread MVFR CIGS about to overspread all TAF sites from the
coast to inland over the next 4-6 hours with MVFR VSBYS already
being reported at SSI in light showers that will impact CRG/SGJ
within the next couple of hours, then push inland to JAX/VQQ by
12z then GNV by 15z. NE winds will steadily increase to 15-20
knots with gusts to 25-30 knots at SGJ/SSI/CRG with gusts of 20-25
knots at JAX/VQQ/GNV by the 15-18z time frame. Heavy rainfall will
begin to impact SGJ by the 15z time frame with embedded storms
possible from 18z-03z time frame and have included VCTS for now.
&&
.PREV DISCUSSION [728 PM EDT]...
.NEAR TERM [Through Tonight]...
The northeast flow pattern will intensify Tonight as high pressure
builds to the north, and an inverted trough builds over the western
Atlantic. Cloud coverage will increase through the night, as
isolated to scattered showers become more common. The best chance
for these showers will be along the coastal counties. Winds will
pick up overnight along the coast, becoming noticeably gusty at
area beaches by dawn. The showers that come ashore overnight will
also produce briefly higher wind gusts. Lows will generally be in
the upper 60s to around 70 inland, and in the lower to middle 70s
coastal.
.SHORT TERM [Saturday Through Sunday Night]...
Expansive high pressure will strengthen as it shifts west from
the Great Lakes region to New England. This will enhance the
northeasterly flow across the region, leading to breezy to gusty
conditions across the area; coastal areas will be on gustier side
with respect to gradient winds. Additionally, scattered to
numerous showers and isolated storms are expected to move onshore,
primarily affecting the coastal areas, each afternoon.
Northeasterly steering flow may result in multiple waves of heavy
rain along the northeast Florida coast/beaches this
weekend...localized flooding will be a concern.
As a drier, cooler airmass upstream slowly jostles its way south,
a noticeable plunge in temps will occur, with readings between
8-10 degrees below mid-September normals. By Sunday, high temps
across most of the area will be in the low to upper 70s with
morning low falling into the low to mid 60s across southeast
Georgia and the upper 60s to lower 70s across northeast Florida.
.LONG TERM [Monday Through Friday]...
Surface high will remain centered over New England through
Monday before repositioning and stacking under broad ridging
aloft. Prolonged strong northeasterly winds (and associated
coastal hazards) will likely remain through Monday but may start
to back off on Tuesday as winds veer to the east as the surface
high scoots to the southeast. Meanwhile, dry north-northeasterly
low to mid-level flow will scour moisture to our south, eliminating
chances for most of the area with the exception of low-end chances
along the coastal northeast Florida. Shower and storm chances
will remain at bay through at least Wednesday before the influence
of TS Beta lift a tropical airmass northward back over the area on
Thursday. Unseasonably cool, Fall-like temps will continue
through the middle of next week before trending back towards
normal.
.MARINE...
High pressure will strengthen over the Great Lakes through this
evening and will wedge into the southeastern states tomorrow,
with an abrupt north to northeasterly wind surge entering the
southeast Georgia waters just after midnight tonight and then
overspreading the northeast Florida waters during the predawn and
early morning hours on Saturday. Have posted a Gale Watch to
replace small craft advisories by late morning Saturday into
Monday as well as a high surf advisory for surf heights increasing
to 6 to 9 feet along the coast. Strong high pressure will then
build over New England tomorrow night and Sunday, maintaining
strong northeasterly winds across our waters through Monday night,
with widespread showers and a few thunderstorms expected. High
pressure will then weaken over the Appalachians on Tuesday as a
Tropical Cyclone approaches Deep South Texas.
Rip Currents: High Risk of Rip currents through Monday for NE FL
and SE GA due to the NE winds surging onshore through the weekend.
.HYDROLOGY...
The strong NE onshore flow will push bands of showers and isolated
storms into the St Johns and Flagler coastal areas on Saturday
and Sunday with rainfall totals of 2-3 inches expected. Localized
flooding is expected which will be exacerbated during times of
high tide along the coast and in urban areas. However, a flash
flood watch does not appear needed at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 60 76 57 75 / 10 10 0 0 0
SSI 78 68 78 68 77 / 30 30 10 10 10
JAX 80 69 80 69 79 / 60 50 30 10 20
SGJ 82 74 82 73 81 / 90 80 60 20 30
GNV 82 70 81 68 82 / 60 60 20 10 10
OCF 85 72 83 70 83 / 80 70 30 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 6 AM EDT this morning through Monday
afternoon for Coastal Duval-Coastal Flagler-Coastal Nassau-
Coastal St. Johns.
Coastal Flood Watch from this evening through Monday afternoon
for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns.
High Surf Advisory from 5 PM this afternoon to 6 PM EDT Monday
for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns.
Coastal Flood Advisory from 9 AM this morning to 8 PM EDT this
evening for Coastal Duval-Coastal Flagler-Coastal Nassau-
Coastal St. Johns.
Coastal Flood Advisory from 9 AM this morning to 6 PM EDT Monday
for Clay-Inland Duval-Inland Flagler-Inland St. Johns-
Putnam.
GA...High Rip Current Risk from 6 AM EDT this morning through Monday
afternoon for Coastal Camden-Coastal Glynn.
Coastal Flood Watch from this evening through Monday afternoon
for Coastal Camden-Coastal Glynn.
High Surf Advisory from 5 PM this afternoon to 6 PM EDT Monday
for Coastal Camden-Coastal Glynn.
Coastal Flood Advisory from 9 AM this morning to 8 PM EDT this
evening for Coastal Camden-Coastal Glynn.
AM...Small Craft Advisory until noon EDT today for Coastal waters
from Fernandina Beach to St. Augustine FL out 20 NM-Coastal
waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Gale Warning from 4 PM this afternoon to 6 PM EDT Monday for
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
Small Craft Advisory until noon EDT today for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM.
Gale Warning from noon today to 6 PM EDT Monday for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:58 AM EDT | Coastal Flood Warning | JAX | Camden, Glynn | 63 hr |
| Sep 19, 2:35 AM EDT | Gale Warning | JAX | 71 hr | |
| Sep 19, 2:58 AM EDT | Coastal Flood Watch | JAX | Flagler | 24 hr |
| Sep 19, 1:11 PM EDT | Special Weather Statement | JAX | Saint Johns | 94 min |
| Sep 19, 2:23 PM EDT | Areal Flood Warning | JAX | Saint Johns | 3 hr |
| Sep 19, 2:35 PM EDT | Flood Watch | JAX | Flagler | 11 hr |
| Sep 19, 5:23 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
| Sep 19, 6:26 PM EDT | Special Weather Statement | JAX | Flagler | 64 min |
| Sep 19, 7:28 PM EDT | Areal Flood Warning | JAX | Flagler | 2 hr |
Nearby
Wind Advisories in Florida, 2020Wind Advisories in Georgia, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.